Journal of Dynamical and Control Systems

, Volume 16, Issue 2, pp 149–162 | Cite as

Dynamics control by a time-varying feedback

Article

Abstract

We consider a smooth bracket-generating control-affine system in \( {\mathbb{R}^d} \) and show that any orientation-preserving diffeomorphism of \( {\mathbb{R}^d} \) can be approximated, in a very strong sense, by a diffeomorphism included in the flow generated by a time-varying feedback control which is polynomial with respect to the state variables and trigonometric-polynomial with respect to the time variable.

Key words and phrases

Controllability discrete-time dynamics control-affine systems 

2000 Mathematics Subject Classification

93B05 93C55 93B52 58A20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. A. Agrachev and Yu. L. Sachkov, Control theory from the geometric viewpoint. Springer-Verlag, Berlin (2004).MATHGoogle Scholar
  2. 2.
    R. W. Brockett, Asymptotic stability and feedback stabilization. In: Differential geometric control theory (R. W. Brockett, R. S. Millman, and H. J. Sussmann, eds.). Birkhaäuser, Basel (1983).Google Scholar
  3. 3.
    W.-L. Chow, Über Systeme von linearen partiellen Differentialgleichungen erster Ordinung. Math. Ann. 117 (1939), 98–105.CrossRefMathSciNetGoogle Scholar
  4. 4.
    J.-M. Coron, Global asymptotic stabilization for controllable systems without drift. Math. Control Signals Syst. 5 (1992), 295–312.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    _____, On the stabilization in finite time of locally controllable systems by means of continuous time-varying feedback law. SIAM J. Control Optim. 33 (1995), 804–833.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    _____, Control and nonlinearity. Math. Surv. Monogr. 136 (2007).Google Scholar
  7. 7.
    R. V. Gamkrelidze, Principles of optimal control. Plenum Press, New York (1978).MATHGoogle Scholar
  8. 8.
    P. K. Rashevski, On the connecting of two points of a complete non-holonomic space by admissible curves. Uch. Zap. Ped. Inst. 2 (1938), 83–94.Google Scholar
  9. 9.
    H. J. Sussmann, Orbits of families of vector fields and integrability of distributions. Trans. Amer. Math. Soc. 180 (1973), 171–188.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.SISSATriesteItaly

Personalised recommendations